American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
American Journal of Mathematical Analysis. 2020, 8(1), 9-13
DOI: 10.12691/ajma-8-1-2
Open AccessArticle

Analysis on Uniform [N, p, q] Summability of Fourier Series and Its Conjugate Series

Suresh Kumar Sahani1, 2,

1MIT Campus, Janakpurdham, Nepal

2Rajarshi Janak Campus, Janakpurdham, Nepal

Pub. Date: June 15, 2020

Cite this paper:
Suresh Kumar Sahani. Analysis on Uniform [N, p, q] Summability of Fourier Series and Its Conjugate Series. American Journal of Mathematical Analysis. 2020; 8(1):9-13. doi: 10.12691/ajma-8-1-2


This paper briefly discusses the uniform (N, p, q) summability of Fourier series and its conjugate series. We prove that if and be positive (i.e. monotric function of t) and and is monotonic sequence of constant with their non-vanishing partial sums and tending to infinity as m, n if = 0 as n 0 as n Where 0 and as t uniformly in a domain E in which f(x) is bounded then the Fourier series (1.4) is summable (N, p, q) uniformly in E to the sum f(x). Also, If (2.4) uniformly in E then (1.5) is summable (N, p,q) uniformly in the domain E to the sum (2.5) whenever the integral exist uniformly in E.

Summability of Fourier Series Conjugate of Fourier Series etc.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  Abel, N.H, Utersuchumgen ber die reine…, Journal r die reine and angewandte Mathematik, (Crelles), L, 1826, 311-339.
[2]  Cesaro, E. surla multiplication des series, Bull. sci.Math.(2) vol. 14, 1890, pp. 144-120
[3]  Hardy, G.H, Divergent series. The clarlndon press, oxford. 1949,
[4]  Szasz, O, Introduction to the theory of divergent Series University of Cincinnati, 1946.
[5]  Szasz, O. Introduction to the theory of divergent Series. University of Cincinnati, Revised edition, 1952.
[6]  Hardy, G.H, Theorems relating to the summability and Convergence of slowly oscillating series, proc. London Math. Soc. (2) vol. 8, 1910, 301-320. Esp. P 309.
[7]  Prasad, B.N. The summability of Fourier series. Presidential address (section of Mathematics and statistics), 32nd Indian sciences congress Association Nagpur.
[8]  Prasad, B.N and Bhatta, S.N. The summability factor of Fourier series. Duke Math. 1957, 103-120.
[9]  Hobson, E.W, The theory of the function of a real variable and the theory of Fourier series, Cambridge, 1950.